Existence of continuous selection for some special kind of multivalued mappings
This paper deals with the existence of continuous selection of a multivalued mapping in product space. Many authors provided existence of continuous map for lower semicontinuous. We provide continuous selection for weakly lower semicontinuous. Rhybinski  proved the existence for contraction type mapping. We prove the existence for some general type of mapping different from contraction mapping.
Journal of Computational Analysis and Applications
Poonguzali, G., Marudai, M., Anastassiou, G., & Park, C. (2019). Existence of continuous selection for some special kind of multivalued mappings. Journal of Computational Analysis and Applications, 27 (3), 447-452. Retrieved from https://digitalcommons.memphis.edu/facpubs/4637